# SDR CALA2019050300685

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 106,121 hours, 16,489 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DIVERTED FOR PLACARD ON ANTI-SKID SYSTEM 3242A. DISPATCH RELEASED AIRCRAFT BASED ON WEATHER PREDICTION OF DRY RUNWAYS IN ORD AT TIME OF ARRIVAL. RAIN LASTED LONGER THAN FORECAST, MEL RESTRICTIONS PROHIBIT LANDING ON WET RUNWAYS. REQUIRED DIVERSION. THIS EVENT WAS CHARGED TO FUEL MIGRATION ISSUE BEING MANAGED BY QRH PROCEDURE. UNWANTED FUEL TXFR FROM L MAIN TANK TO CTR TANK, CTR PUMPS OFF, CTR TANK FROM 0 TO 1.2K PNDS. FUEL MIGRATION ONLY OCCURS WHEN LEFT MAIN IS OVER 30K. INSPECTED OTB LEFT MAIN FUEL SYSTEM PLUMBING AND FOUND ONE COUPLING LEAKING ON THE FUELING MANIFOLD JUST FWD OF OTB FUELING VALVE. REMOVED COUPLING AND FOUND THE WRONG INSTALLATION STACK UP OF ORINGS AND RETAINER RINGS. REINSTALLED COUPLING IAW AMM 28-21-10. LEAK CK. FILLED LEFT TANK TO 40K NO LEAKS/MIGRATION NOTED AFTER 2 HRS. ALL WORK PERFORMED BY VENDOR. ANTI-SKID DEFERRAL REMAINS.
